[1] BEILINSON A A, BERNSTEIN J, DELIGNE P. Faisceaux pervers [M]. France: Soc. Math., 1982: 55-56. [2] ANGELERI HUGEL L, KONIG S, LIU Q, et al. Ladders and simplicity of derived module Categories [J]. J. Algebra, 2017, 472: 15-66. [3] BEILINSON A A, GINSBURG V A, SCHECHTMAN V V. Koszul duality [J]. J. Geom. Phys, 1988, 5(3): 317-350. [4] QIN Y Y, HAN Y. Reducing homological conjectures by n-recollements [J]. Algebr. Represent.Theory, 2016, 19: 377-395. [5] GAO N, PSAROUDAKIS C. Ladders of compactly generated triangulated categories and preprojective algebras [J]. Appl. Categor. Struct, 2017, 3: 1-23. [6] GAO N, XU X J. Homological Epimorphisms, Compactly Generated t-Structures and Gorenstein Projective Modules [J]. Chin. Ann. Math. Ser. B, 2018, 39 (1): 47-58. [7] ZHANG P, ZHANG Y H, ZHOU G D, et al. Unbounded ladders induced by Gorenstein Algebras [J]. Colloq. Math., 2018, 151 (1): 37-56. [8] PARSHALL B, SCOTT L L. Derived categories, quasi-hereditary algebras and algebraic Groups [J]. Carleton University Math. Notes, 1988, 3: 1-104. [9] FRANJOU V, PIRASHVILI T. Comparison of abelian categories recollement [J]. Doc. Math., 2004, 9: 41-56. [10] ENOCHS E E, JENDA O M G. Relative homological algebra [M]. New York: de Gruyter Exposit. Math., 2000: 155-156. [11] BELIGIANNIS A. Cohen-Macaulay modules, (co)tosion pairs and virtually Gorenstein algebras [J].J. Algebra, 2005, 288 (1): 137-211. [12] HAPPEL D. Triangulated categories in the representation theory of finite dimensional algebras [M].Cambridge: Cambridge University Press, 1988:1-119. [13] QIN Y Y. Eventually homological isomorphisms in recollements of derived categories [J]. J. Algebra, 2020, 563: 53-73. [14] PAN S Y. Recollements and Gorenstein algebras [J]. Int. J. Algebra, 2013, 7: 829-832. [15] BUCHWEITZ R O. Maximal Cohen-Macaulay modules and Tate-Cohomology over Gorenstein Rings [J]. Unpublished manuscript, 1987. [16] NICOLAS P. On torsion torsionfree triples [D]. Murcia: Universidad de Murcia, 2007. [17] HAN Y. Recollements and Hochschild theory [J]. J. Algebra, 2014, 397: 535-547. [18] ANGELERI HUGEL L, KONIG S, LIU Q. Recollements and tilting objects [J]. J. Pure Appl. Algebra, 2011, 215: 420-438 |